# SDR ABXA2024052194

- Difficulty date: May 21, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N317CM
- Make and model: Boeing 767338
- Aircraft serial: 24317
- Aircraft time: 111,772 hours, 32,790 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Indicator
- Part number: 233T620121
- Part serial: D00488
- Condition: Malfunctioned
- Location: Rudder Trim
- Part time: 508,581 hours, 1,363 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: S
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT RUDDER TRIM FAILED TO MOVE TO THE RIGHT BUT MOVED TO THE LEFT . AC RETURNED TO BLOCK AND MAINTENANCE GROUNDED AC . TROUBLE SHOT AND CONFURMED RUDDER MOVEMENT, REMOVED AND REPLACED RUDDER TRIM INDICATOR IAW B767 AMM 27-28-05 OPS CHECK GOOD. MAINTENANCE RETURNED AC TO SERVICE AND DEPARTED
